Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On nonvanishing of $L$-functions


Author: Freydoon Shahidi
Journal: Bull. Amer. Math. Soc. 2 (1980), 462-464
MSC (1970): Primary 12A70, 12B30; Secondary 10D40
MathSciNet review: 561534
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Casselman and J. A. Shalika, The unramified principal series of P-adic groups. II, The Whittaker functions (preprint).
  • 2. Roger Godement and Hervé Jacquet, Zeta functions of simple algebras, Lecture Notes in Mathematics, Vol. 260, Springer-Verlag, Berlin-New York, 1972. MR 0342495
  • 3. H. Jacquet, From GL (2) to GL (n), 1975, U.S.-Japan Seminar on Number Theory, Ann Arbor, Michigan.
  • 4. Hervé Jacquet and Joseph A. Shalika, A non-vanishing theorem for zeta functions of 𝐺𝐿_{𝑛}, Invent. Math. 38 (1976/77), no. 1, 1–16. MR 0432596
  • 5. Robert P. Langlands, Euler products, Yale University Press, New Haven, Conn.-London, 1971. A James K. Whittemore Lecture in Mathematics given at Yale University, 1967; Yale Mathematical Monographs, 1. MR 0419366
  • 6. Robert P. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Mathematics, Vol. 544, Springer-Verlag, Berlin-New York, 1976. MR 0579181
  • 7. Freydoon Shahidi, Functional equation satisfied by certain 𝐿-functions, Compositio Math. 37 (1978), no. 2, 171–207. MR 0498494
  • 8. Freydoon Shahidi, Whittaker models for real groups, Duke Math. J. 47 (1980), no. 1, 99–125. MR 563369

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A70, 12B30, 10D40

Retrieve articles in all journals with MSC (1970): 12A70, 12B30, 10D40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14769-2